RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1970, Volume 34, Issue 4, Pages 757–774 (Mi izv2445)  

This article is cited in 2 scientific papers (total in 2 papers)

On torsion points of elliptic curves

V. A. Dem'yanenko


Abstract: It will be proved that under given conditions the torsion of the points of an elliptic curve over a number field is bounded.

Full text: PDF file (1117 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1970, 4:4, 765–783

Bibliographic databases:

UDC: 511
MSC: 14H52, 11G20
Received: 13.05.1969

Citation: V. A. Dem'yanenko, “On torsion points of elliptic curves”, Izv. Akad. Nauk SSSR Ser. Mat., 34:4 (1970), 757–774; Math. USSR-Izv., 4:4 (1970), 765–783

Citation in format AMSBIB
\Bibitem{Dem70}
\by V.~A.~Dem'yanenko
\paper On torsion points of elliptic curves
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1970
\vol 34
\issue 4
\pages 757--774
\mathnet{http://mi.mathnet.ru/izv2445}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=274452}
\zmath{https://zbmath.org/?q=an:0199.55701|0219.14017}
\transl
\jour Math. USSR-Izv.
\yr 1970
\vol 4
\issue 4
\pages 765--783
\crossref{https://doi.org/10.1070/IM1970v004n04ABEH000931}


Linking options:
  • http://mi.mathnet.ru/eng/izv2445
  • http://mi.mathnet.ru/eng/izv/v34/i4/p757

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Dem'yanenko, “Torsion of elliptic curves”, Math. USSR-Izv., 5:2 (1971), 289–318  mathnet  crossref  mathscinet  zmath
    2. V. A. Dem'yanenko, “On the uniform boundedness of the torsion of elliptic curves over algebraic number fields”, Math. USSR-Izv., 6:3 (1972), 477–490  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:135
    Full text:52
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019